Journal of Pharmacology and Pharmacotherapeutics

CASE REPORT
Year
: 2014  |  Volume : 5  |  Issue : 4  |  Page : 265--267

Ganciclovir-tenofovir interaction leading to tenofovir-induced nephrotoxicity


Radhika Soanker1, Shobha Jagdish Chandra Udutha1, Malladi VS Subbalaxmi2, YSN Raju2 
1 Departments of Clinical Pharmacology and Therapeutics, Nizam's Institute of Medical Sciences, Hyderabad, Telangana, India
2 Department of General Medicine, Nizam's Institute of Medical Sciences, Hyderabad, Telangana, India

Correspondence Address:
Radhika Soanker
Department of Clinical Pharmacology and Therapeutics, Nizam«SQ»s Institute of Medical Sciences, Punjagutta - 500 082, Hyderabad, Telangana
India

Viral enteritis is an important gastrointestinal disorder in human immunodeficiency virus (HIV)-infected patients. Cytomegalovirus (CMV) is the most common opportunistic agent in these patients. As ganciclovir and tenofovir are the most commonly used drugs for the treatment of CMV and HIV infection, respectively, this case report showcases the potentiality of drug interaction as well as the safety measures to be taken when using these two drugs together in unavoidable situations.


How to cite this article:
Soanker R, Udutha SJ, Subbalaxmi MV, Raju Y. Ganciclovir-tenofovir interaction leading to tenofovir-induced nephrotoxicity .J Pharmacol Pharmacother 2014;5:265-267


How to cite this URL:
Soanker R, Udutha SJ, Subbalaxmi MV, Raju Y. Ganciclovir-tenofovir interaction leading to tenofovir-induced nephrotoxicity . J Pharmacol Pharmacother [serial online] 2014 [cited 2020 Sep 19 ];5:265-267
Available from: http://www.jpharmacol.com/article.asp?issn=0976-500X;year=2014;volume=5;issue=4;spage=265;epage=267;aulast=Soanker;type=0